Loading [MathJax]/jax/output/CommonHTML/jax.js
Sbornik: Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sbornik: Mathematics, 2020, Volume 211, Issue 4, Pages 583–593
DOI: https://doi.org/10.1070/SM9251
(Mi sm9251)
 

This article is cited in 3 scientific papers (total in 3 papers)

Completeness of commutative Sokolov-Odesskii subalgebras and Nijenhuis operators on gl(n)

A. Yu. Konyaev

Faculty of Mechanics and Mathematics, Lomonosov Moscow State University, Moscow, Russia
References:
Abstract: We prove the completeness of commutative subalgebras in the algebra S(gl(n)) constructed from the algebraic Nijenhuis operators. The operators in question were proposed by Sokolov and Odesskii.
Bibliography: 17 titles.
Keywords: Lie algebras, integrable systems, algebraic Nijenhuis operators, Lie pencils.
Funding agency Grant number
Russian Science Foundation 17-11-01303
This research was supported by a grant of the Russian Science Foundation (project no. 17-11-01303).
Received: 22.03.2019 and 25.10.2019
Bibliographic databases:
Document Type: Article
UDC: 512.554.31+517.913
MSC: Primary 17B80; Secondary 17B45
Language: English
Original paper language: Russian
Citation: A. Yu. Konyaev, “Completeness of commutative Sokolov-Odesskii subalgebras and Nijenhuis operators on gl(n)”, Sb. Math., 211:4 (2020), 583–593
Citation in format AMSBIB
\Bibitem{Kon20}
\by A.~Yu.~Konyaev
\paper Completeness of commutative Sokolov-Odesskii subalgebras and Nijenhuis operators on~$\operatorname{gl}(n)$
\jour Sb. Math.
\yr 2020
\vol 211
\issue 4
\pages 583--593
\mathnet{http://mi.mathnet.ru/eng/sm9251}
\crossref{https://doi.org/10.1070/SM9251}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=4081992}
\zmath{https://zbmath.org/?q=an:1501.17026}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2020SbMat.211..583K}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000543325600001}
\elib{https://elibrary.ru/item.asp?id=45495826}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85087449607}
Linking options:
  • https://www.mathnet.ru/eng/sm9251
  • https://doi.org/10.1070/SM9251
  • https://www.mathnet.ru/eng/sm/v211/i4/p112
  • This publication is cited in the following 3 articles:
    1. D. Akpan, “Singularities of two-dimensional Nijenhuis operators”, Eur. J. Math., 8:4 (2022), 1328–1340  crossref  mathscinet  zmath
    2. D. Zh. Akpan, “Almost differentially nondegenerate Nijenhuis operators”, Russ. J. Math. Phys., 29:4 (2022), 413–416  crossref  mathscinet  zmath
    3. K. S. Vorushilov, “Complete sets of polynomials in bi-involution on nilpotent seven-dimensional Lie algebras”, Sb. Math., 212:9 (2021), 1193–1207  mathnet  crossref  crossref  zmath  adsnasa  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:440
    Russian version PDF:80
    English version PDF:27
    References:64
    First page:28
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025